BARBARA SCOLNICK, M.D.; DON BRINBERG, M.D.
This content is PDF only. Please click on the PDF icon to access.
To the editor: We report the case of a patient being treated with diltiazem who developed a severe hypersensitivity reaction that presented clinically as a generalized lymphadenopathy and skin rash; the reaction resolved after withdrawal of the drug.
A 50-year-old patient with known coronary artery disease, hypertension, hyperlipidemia, and chronic vertigo was maintained on isosorbide dinitrate, 20 mg four times a day; nadolol, 40 mg once a day; hydrochlorthiazide, 50 mg once a day; nitroglycerin, 10 mg once a day; meclizine, 25 mg three times a day; and probucol, 500 mg twice a day. On 19 May 1984 he was
SCOLNICK B, BRINBERG D. Diltiazem and Generalized Lymphadenopathy. Ann Intern Med. 1985;102:558. doi: https://doi.org/10.7326/0003-4819-102-4-558_1
Download citation file:
Published: Ann Intern Med. 1985;102(4):558.
Copyright © 2020 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use